# SDR HEED064538

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7600 · Engine Controls
- Part: Bearing
- Part number: 222060790101
- Condition: Worn
- Location: Bellcrank
- Part time: 3,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK HAS WORN BEARINGS.  ORDERED REPLACEMENT.
